# SDR AU010197

- Difficulty date: February 26, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: 211734219
- Condition: Failed
- Location: Apu
- Part time: 51,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU GENERATOR CONTROL UNIT (GCU) FAULTY. INVESTIGATION FOUND THETOP COVER COOLING HOLES BLOCKED WITH DUST.
